Terminal patient with cancer Is on May drugs one being Dexamethasone for inflammation. His right leg especially at the calf and foot is very swollen. Home care nurse says maybe should end this drug ...
Hello Doctor, I am pharmacist I want some information about Dexamethasone my friend adminstered dexamethasone twice daily for one months is it harmful for his health or not. he dont have any health problem ut ...
hi. i have alergy and i use dexamethasone 2mg daily. but the side effects are too much. Skin rashes, water retention, puffy face and sometimes tiredness. i use loratidine it didnt work for me. is there any ...
Hello Doctor i am 21 year boy studying in masters and i am thinking to have Dexamethasone and Practin or Ciplactin in combination, for a little weight gain, Would you please suggest me that for how ...
I have had 6 nose bleeds in a 24 hour period. They are really heavy for about three minutes then they stop. I do not get nose bleeds often. I did take dexamethasone two nights ago for some lab work I had ...
my 6m0nths old baby has cough and catarrh,i gave her augmentin with emzolyn but she vomitted it twice,so i took her to a peadiatrician who now recommended dexamethazone with sporidex and he asked me to discontinue with cough syrup that it is bad...
good evening I have had a goopie eyes for a couple of weeks its like glue it's very sticky and it's very bothersome I do have allergies I live in northern Arizo
Try drops containing ciprofloxacin plus dexamethasone.
Can half a tablet of dexamethasone harmful for embryo?
yes it may be harmful to embryo but not always.
go for gynecologist and do ultrasound.
Does the drug Xasten cause problems in getting pregnant?
Hi I am a 20 year old female and I have been trying to gain weight. I started taking some pills whi
Xasten (pharmacologically Dexamethasone) is generally not recommended for use during pregnancy or if you are intending to get pregnant as there is inadequate information on the effects of dexamethasone on the developing child.
Studies have shown to cause various hormonal and developmental anomalies.
So, kindly consult your Gynaecologist and taper the medicine gradually.